# SDR UALA2012091205127

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,339 hours, 14,284 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR O/B LOWER TANG CLOSE OUT ANGLE, HFEC INDICATES CRACKED O/B MOST AFT FASTENER  (CRACK INDICATED ON AFT SIDE) :CORRECTION-SHOULD BE MID SPAR I/B LOWER TANG. :VERIFIED CRACK WITH FPI INSPECTION AND NOTIFIED FOREMAN.  PERM REPAIR WAS ACP'D REF ECRA 5400-01140.  CRACK WAS STOP DRILLED AND VERIFIED BY HFEC.  ACP'D CLOSE OUT ANGLE REPAIR PER FIG 1, 2, AND 3 OF THE ECRA.  ACCOMPLISH PERMANENT REPAIR NO LATER THAN 10/SEP/14 BY REPLACING MIDSPAR FITTING.  BOEING RECOMMENDS THAT THE SIP SB 767-54-0080 BE PERFORMED UPON THE UPCOMING PERMANENT REPAIR.
